MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCO HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 4275
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that after removing the needles from their packaging and covers, they found that the needles are grey, whereas the 22 gauge should be black.There was unknown patient involvement.
 
Additional Manufacturer Narrative
Three unused devices and three photos were provided for investigation.The reported complaint could not be confirmed.The devices were confirmed to have no issues.No further action will be taken at this time.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
JELCO HYPODERMIC NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20514601
Report Number1217052-2024-00148
Device Sequence Number7110467
Product Code FMI
UDI-Device Identifier20351688048964
UDI-Public(01)20351688048964(17)270215(10)4247114
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4275
Device Lot Number4247114
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown